On the nonexistence of certain perfect codes

J.H. van Lint

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

39 Downloads (Pure)
Original languageEnglish
Title of host publicationComputers in Number Theory (Proceedings Science Research Council Atlas Symposium no.2, Oxford, UK, August 18-23, 1969)
EditorsA.O.L. Atkin, B.J. Birch
Place of PublicationLondon
PublisherAcademic Press Inc.
Pages277-282
ISBN (Print)0-12-065750-3
Publication statusPublished - 1969

Cite this